# SDR CALA0801039

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 37,086 hours, 19,617 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547634502
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE RIB AT STATION 189.09 IS CRACKED ON RIGHT SIDE.  REMOVED AND REPLACED CRACKED RIB AT STATION 189.09 PER SRM 51-40-02.
